MathSciNet Relay Station
MathSciNet bibliographic data
MR1613256 (99a:60021) 60F05 (60J10 65U05)
Roberts, Gareth O. Optimal Metropolis algorithms for product measures on the vertices of a hypercube. Stochastics Stochastics Rep. 62 (1998), no. 3-4, 275–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement